# SDR SWAA2023083085769

- Difficulty date: August 4, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BIN; R/H TRANSITION ANGLE HAS CORR. FROM STA. 500A-500B.<[01] REMOVED ENTIRE FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO 500I.;[02] REMOVED ENTIRE FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] VERIFIED 2. WILSON WHITT (TECHNICIAN); 07-AUG-2023 00:16 UTC REMOVED ENTIRE FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO 500I PER SRM 51-40-02.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] R & R FORWARD CARGO BIN; R/H TRANSITION ANGLE . FROM STA. 500A-500I PER SRM 51-40-02;[05] VERIFIED REPLACEMENT OF ANGLE PER SRM 51-40-02.
